# SDR HEEA083314

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,453 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: 23033400
- Condition: Clogged
- Location: Pc Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR FILTER CLOGGED. SCRAPPED.
